# SDR SWIA202160470

- Difficulty date: June 25, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 CIRCUMFERENTIAL JOINT HAS EVIDENCE OF CORROSION ON FWD SIDE OF FRAME F.S. 333 BETWEEN STRINGERS 26R AND 27.     (C-CHECK RO 8/18/2021)    REPAIRED CORROSION ON  CIRFUMFERENTIAL JOIN STRAP AT FS. 333.00 BETWEEN STR 26R AND 27 PER MHIRJ REO 690-53-21-1394 REV -- DATED 2021-07-01. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
